# SDR UIEA200400175

- Difficulty date: September 23, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: BACR13CD2
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLICKER DURING FLIGHT.  FOUND RELAYS ON EMERGENCY LIGHTS UNSECURED, RESECURED RELAYS OPS CHECK OK IAW MM 33-51-07.  REMOVED AND REPLACED BOTH RELAYS ON EMERGENCY LIGHT CNTL PANEL LIGHTS OPS OK PER MM 33-51-07.  (M)
